Event Menu

Timetable

Day 1 - Wednesday 2nd July 2014

Tip: you can swipe the timetable or click the ← → buttons to view more columns!

08:00
08:30
9:00
9:30
10:00
10:30
11:00
11:30
12:00
12:30
13:00
13:30
14:00
14:30
15:00
15:30
16:00
16:30
17:00
17:30
18:00
18:30
19:00
19:30
20:00
20:30
21:00

Day 2 - Thursday 3rd July 2014

Tip: you can swipe the timetable or click the ← → buttons to view more columns!

09:00
09:30
10:00
10:30
11:00
11:30
12:00
12:30
13:00
13:30
14:00
14:30
15:00
15:30
16:00
16:30
17:00
17:30
18:00
18:30
19:00
19:30
20:00
20:30
21:00
21:30
22:00
22:30
23:00
23:30
00:00
00:30
1:00
1:30
2:00
2:30

Showroom Cinema 1

 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
11:00am-12:30pm

Research 1, 2 & 3

Three 30 minute research presentations... 1. How early adopters find and share new entertainment. 2. The end of Live TV for Children? 3. Bad Games + Bad Children = Good Business? 1. How early adopters find and share new entertainment Dubit and Sherbet present on-going research that will help IP owners optimise their launch strategy with early adopters in mind.  Presented by Nicki Karet, Sherbert Research and Peter Robinson, Dubit Read blog: Research 1 View the presentation: Research 1 Dubit and Sherbert's video of kids discussing social networks: Early adopters are more essential than ever before; they provide valuable feedback and spread news of new…

2:00pm-3:00pm

Research 4 & 5

Two 30 minute research presentations... 4. Pink or Blue? Gender identification and gender-specific provision of content in the digital marketplace. 5. #FOMO! 2014, Welcome to the year of ‘#FOMO, where kids consumption, engagement and interaction with media is based on the ‘fear of missing out’ philosophy.   4. Pink or Blue? Gender identification and gender-specific provision of content in the digital marketplace. Presented by Gary Pope, Kids Industries Read blog: Research 4 View the presentation: Research 4 Do all girls really want to play with pink dolls and do all boys want to crash blue toy trucks? Of course not. But there might be…

3:30pm-4:30pm

Research 6 & 7

Two 30 minute research sessions... 6. World of Wonder: Why Gaming Appeals to Kids Exploring the world of children and their relationship to gaming, including the attractions of playing and winning, and the potential for benefits or hazards. 7. Transformational Technology Understanding how technology is transforming children’s interaction with the world.   6. World of Wonder: Why Gaming Appeals to Kids Exploring the world of children and their relationship to gaming, including the attractions of playing and winning, and the potential for benefits or hazards. Presented by Dr Barbie Clarke and Siv Svanaes, Family Kids and Youth Read blog: Research 6 View the presentation: Research 6 There is…

5:00pm-6:00pm

Research 8 & 9

Two 30 minute research presentations... 8. Growing up Digital Tracing the ‘growth spurts’ and ‘growing pains’ of children’s digital media use over the last 10 years.  9. Getting on the Soapbox: Dialogue, discussion, decision The importance of a continuous dialogue with family audiences...   8. Growing up Digital Tracing the ‘growth spurts’ and ‘growing pains’ of children’s digital media use over the last 10 years.  Presented by Martina Chapman, Ofcom.   Read blog: Research 8 & 9 View the presentation: Research 8 Read Martina's full session report Martina's full session reportSince 2005, the Ofcom Media Literacy Tracker survey has provided a detailed understanding of media use and attitudes of…

Day 3 - Friday 4th July 2014

Tip: you can swipe the timetable or click the ← → buttons to view more columns!

09:00
09:30
10:00
10:30
11:00
11:30
12:00
12:30
13:00
13:30
14:00
14:30
15:00
15:30
16:00
16:30

Showroom Cinema 1

 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
9:30am-10:30am

Research 8 & 9 (Repeat)

Two 30 minute research presentations... repeated. 8. Growing up Digital Tracing the ‘growth spurts’ and ‘growing pains’ of children’s digital media use over the last 10 years.  9. Getting on the Soapbox: Dialogue, discussion, decision The importance of a continuous dialogue with family audiences...   8. Growing up Digital Tracing the ‘growth spurts’ and ‘growing pains’ of children’s digital media use over the last 10 years.  Presented by Martina Chapman, Ofcom.   Read blog: Research 8 & 9 View the presentation: Research 8 Read Martina's full session report Martina's full session reportSince 2005, the Ofcom Media Literacy Tracker survey has provided a detailed understanding of media use and attitudes of children aged…

11:00am-12:30pm

Research 1, 2 & 3 (Repeat)

Three 30 minute research presentations... repeated. 1. How early adopters find and share new entertainment. 2. The end of Live TV for Children? 3. Bad Games + Bad Children = Good Business? 1. How early adopters find and share new entertainment Dubit and Sherbet present on-going research that will help IP owners optimise their launch strategy with early adopters in mind.  Presented by Nicki Karet, Sherbert Research and Peter Robinson, Dubit Read blog: Research 1 View the presentation: Research 1 Dubit and Sherbert's video of kids discussing social networks: Early adopters are more essential than ever before; they provide valuable feedback and spread news of…

1:00pm-1:30pm

Research 7 (Repeat)

30 minute research session... repeated. 7. Transformational Technology Understanding how technology is transforming children’s interaction with the world. Presented by Andrew Manches, University of Edinburgh Read blog: Research 7 View the presentation: Research 7 Read the presenter's view Research has attempted to understand the relationship between the way children interact with the world and their physical, affective, social, and cognitive development. This has meant trying to bring together recent theories (which have highlighted the importance of interaction in the way children think and learn) with more practical approaches to evaluating and creating new digital designs for, and with, children. Working with a range of…

2:00pm-3:30pm

Research 4, 5 & 6 (Repeat)

Three 30 minute research presentations... repeated 4. Pink or Blue? Gender identification and gender-specific provision of content in the digital marketplace. 5. #FOMO! 2014, Welcome to the year of ‘#FOMO. 6. World of Wonder: Why Gaming Appeals to Kids Exploring the world of children and their relationship to gaming...   4. Pink or Blue? Gender identification and gender-specific provision of content in the digital marketplace. Presented by Gary Pope, Kids Industries Read blog: Research 4 View the presentation: Research 4 Read the presenter's view Do all girls really want to play with pink dolls and do all boys want to crash blue toy trucks? Of…

Sign up for our e-bulletin

  • This field is for validation purposes and should be left unchanged.